COVID-19 Update - We are open and shipping orders to customersQuestions? 0800.438.363

Gaviscon Dual Action Tablets 16

NZ $10.39

NZ $7.60

Qty:
Earn $0.15 ea of loyalty rewards redeemable on your next purchase

product description

Quickly neutralises excess stomach acid.

Gaviscon Double Action works in two ways:

Quickly neutralises excess stomach acid

Forms a ‘raft’ over the stomach contents which helps prevent acid coming back up into the oesophagus (food pipe)

As such it is effective at treating the classic symptoms of both heartburn and indigestion

What else should I know?

Classification

General Sale

Active Ingredients

Each tablet contains 250mg sodium alginate, 106.5mg sodium bicarbonate and 187.5mg calcium carbonate. Does not contain aluminium, sugar or gluten.

Dosage

Adults and children over 12 years: 4 tablets.

 Children 6-12 years: 2 tablets.

 Not recommended for children under 6 years. 

Take as required after meals and before going to bed, up to 4 times a day or as directed. Chew tablets thoroughly before swallowing and follow with water if desired.

Warnings

Products containing mannitol and xylitol may have a laxitive effect or cause diarrhoea.

 Contains aspartame. Contains Phenylalanine.

 Keep out of reach of children.

reviews

Note: Customer reviews are written by website visitors and are not intended as medical advice.

Average Customer Review: Not yet rated
Write an online review and share your thoughts with others.

Be the first to review this product.

Customers who purchased this also purchased...

your cart
Just Added
browse by condition

You can find very effective natural products in our shop to treat your health problems such as flu, stress, migraine and more.

browse all
health chemist blog

Regular articles about health conditions and health products.

read all blog
Join Us on Facebook
follow us

for special offers, giveaways, & more!

sign up for specials
Get all the best deals and special offers from the Health Chemist Club.